PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 29 | 1 | 45-50
Tytuł artykułu

On an infinite-dimensional version of the Kreiss matrix theorem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
29
Numer
1
Strony
45-50
Opis fizyczny
Daty
wydano
1994
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, P.O. Box 137, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] I. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators, Nauka, Moscow 1965 (in Russian).
  • [2] R. J. Leveque and L. N. Trefethen, On the resolvent condition in the Kreiss matrix theorem, BIT 24 (1984), 584-591.
  • [3] A. Pokrzywa, On continuity of spectra in norm ideals, Linear Algebra Appl. 69 (1985), 121-130.
  • [4] M. N. Spijker, On the conjecture by LeVeque and Trefethen related to the Kreiss matrix theorem, report No. TW-90-07, Leiden Univ. Dept. of Math. and Comput. Sci.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv29z1p45bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.